Identification of a hereditary system with distributed delay

Share/Save/Bookmark

Bagchi, Arunabha (1985) Identification of a hereditary system with distributed delay. Systems & Control Letters, 5 (5). pp. 339-345. ISSN 0167-6911

open access
[img]
Preview
PDF
329kB
Abstract:We study the identification problem that arises in a linear hereditary system with distributed delay. This involves estimating an infinite-dimensional parameter and we use the method of sieves, proposed by Grenander, to solve this problem.
Item Type:Article
Copyright:© 1985 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69439
Official URL:http://dx.doi.org/10.1016/0167-6911(85)90032-5
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page